# SDR AALA201810029003

- Difficulty date: August 23, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND THE ON SHEAR PLATE AT STRINGER 23R, BETWEEN FRAMES 69 - 70.   REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53477180.
